# SDR USAA991369

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 725-727
- Part time: 46,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK LEFT STRINGER 18A SHELF, STATION 725 TO 727, 4 INCHES OF SKIN.  INSTALLED NEW AFT SHELF SECTION PER SRM 51-10-1 AND 51-30-3.  (M)
